# SDR DALA2018061404005

- Difficulty date: May 29, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 58,250 hours, 21,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 845-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DAMAGED SECTION OF THE SEAT TRACK BS 845 TO 887.  MAINTENANCE FABRICATED AND FITTED A NEW SECTION OF SEAT TRACK IAW SRM 53-00-52, REPAIR 5.
